Hi! My husband of almost 6 years also has epilepsy and has no problems with ejaclation. We have only tried twice to get pregnant and we have 2 kids. First time with both kids. He is on Lamictal and Levetiracetam (2 types of meds) twice a day. He had his last seizure a year ago. I have never heard of any sexual side effects, cause we havent dealt with any, but then again he is italian so that also increases his passion, lol. I would find out the type of meds he is on and just google it and see what side effects come up! Good luck!
Oh, i just see your reply. Thank you. I've read through the searches that bromide may probably have this side effect, but I still don't know what he takes.
He is also Spanish, so .. there must something chemically wrong in his body. ;)
Thanks a lot.
I'm a 32 year old male and I've been suffering from grand mal and partial complex seizures for almost 20 years. I take Keppra and Lamictal, and thought I don't have any problems getting and keeping an erection, I find it almost impossible to ejaculate when I'm with my partner. Even when I masturbate, it takes a lot of time and concentration to achieve orgasm. Frankly, I don't even care anymore, I just hate that it makes the person I'm with think that they are incapable of satisfying me. It has nothing to do with them, and I'm sure your boyfriend's problems have nothing to do with you. I'm currently trying other meds to deal with this problem. The best thing you can do is not pressure him to climax. The less expectation there is, the more likely he is to actually do it. And when he does, it will be great.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.